# SDR 08FDEA01027

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB24123
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 517 AB OUTER SKIN EDGE IS CHAFED AND CRACKED.  BLENDED AREA IAW SRM 57-00-01. FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01 VOL I. CUT OUT DAMAGED AREA IAW SRM 57-00-01 VOL I.  FABRICATED DOUBLER & FILLER IAW 57-00-01 VOL I.  ALODINED, PRIMED & PAINTED IAW SRM 51-21-01 & 51-21-02 VOL II.  INSTALLED DOUBLER & FILLER IAW SRM 51-35-01 VOL II.
